Vol. 12, No. 9, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
A formula for the Jacobian of a genus one curve of arbitrary degree

Tom Fisher

Vol. 12 (2018), No. 9, 2123–2150

We extend the formulae of classical invariant theory for the Jacobian of a genus one curve of degree n 4 to curves of arbitrary degree. To do this, we associate to each genus one normal curve of degree n, an n × n alternating matrix of quadratic forms in n variables, that represents the invariant differential. We then exhibit the invariants we need as homogeneous polynomials of degrees 4 and 6 in the coefficients of the entries of this matrix.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

elliptic curves, invariant theory, higher secant varieties
Mathematical Subject Classification 2010
Primary: 11G05
Secondary: 13D02, 14H52
Received: 30 August 2017
Revised: 15 June 2018
Accepted: 15 July 2018
Published: 21 December 2018
Tom Fisher
Department of Pure Mathematics and Mathematical Statistics
University of Cambridge
Wilberforce Road, Cambridge, CB3 0WB
United Kingdom